# SDR TWAA9614002

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Out Of Adjust
- Location: Landing Gear Dr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 543 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, DOOR OPEN LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND DOOR SWITCH, MFG PN H14-6, OUT OF ADJUSTMENT.  REPLACED DOOR SWITCH.  LANDING GEAR DOOR INDICATION THEN CHECKED NORMAL.  CHECK C - 9-5-96 - STL.  (X)
